# SDR C2XA06BT046

- Difficulty date: October 27, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 19,071 hours, 14,246 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Part number: K0237
- Condition: Shorted
- Location: Landing Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN BTV LOG SQUAWK STRONG ELECTRICAL SMOKE SMELL IN FLIGHT DECK AND LANDING LIGHT ON WITH SWITCH SELECTED OFF.  MEL'D.  LATER IN EWR REMOVED AND REPLACED NOSE LANDING LIGHT CONTACTOR K0237 IAW EMB-145 AMM 33-41-03.  OPS CHECK GOOD.
